Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On a problem of minimum weight design


Author: Zenon Mróz
Journal: Quart. Appl. Math. 19 (1961), 127-135
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/135327
MathSciNet review: 135327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A problem of optimal design for perfectly plastic, isotropic structures is analyzed. It is shown that for such structures as plates or shells, an extremum of the volume, if it exists, is either a local maximum or a minimum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49


Additional Information

DOI: https://doi.org/10.1090/qam/135327
Article copyright: © Copyright 1961 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website